List of citations in Numdam for : Regular inversion of the divergence operator with Dirichlet boundary conditions on a polygon

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 2, pp. 169-192.

ESAIM: Modélisation mathématique et analyse numérique, Volume 35 (2001) no. 6, pp. 1007-1053.

ESAIM: Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 4, pp. 483-514.

ESAIM: Modélisation mathématique et analyse numérique, Volume 24 (1990) no. 6, pp. 737-764.